# SDR ASAA2016012015173

- Difficulty date: January 20, 2016
- Submitted: February 1, 2016
- Operation: Air carrier
- Aircraft: N792AS
- Make and model: Boeing 737490
- Aircraft serial: 28887
- Aircraft time: 57,175 hours, 32,446 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 65C2631025
- Part serial: 2052
- Condition: Chafed
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING INBD MIDFLAP, INBD UPPER SURFACE IS CHAFED ON A PREVIOUS REPAIR.  ACFT GROUNDED.  REPAIRED LT WING INBD MIDFLAP INBD UPPER SURFACE  IAW SRM 57-53-01-2R-3, REPAIR 3.
